# SDR MALA010651

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 6320397
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FROM ROA TO DTW, ON FLIGHT 2736, OVER CLE ON DESCENT THE GEAR UNSAFE LIGHT CAME ON, FOLLOWING QRH THE SITUATION DID NOT CHANGE, AFTER RECYCLING BREAKERS THE GEAR WENT DOWN, LEFT GEAR DOWN FOR REST OF FLIGHT.  MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE PER SAAB MM PERFORMED SEVERAL GEAR SWINGS.  ALL CHECKS GOOD.  S/N ON 627/01-97, S/N OFF 632/03-97, P/N D494-12-001.
